I've really haven't had a problem with this side effect wise but I noticed my last period was only four days and then I got it a week early and haven't stopped bleeding for 14 days now it almost feels like I had two periods back to back, before my scheduled period it had lighted up but once I took the patch off for my fourth week I started bleeding extremely heavily again. I've been on this for about three months now. So is it just my body getting used to it or what? I'm just concerned with how much I'm bleeding and for how long.
The same thing is happening to me. Did it eventually go off?
- Xulane Information for Consumers
- Xulane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xulane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Sep 2011 • 1 answer
Updated 27 Dec 2013 • 1 answer
Updated 1 Jan 2016 • 2 answers
Updated 26 Jun 2017 • 1 answer
Updated 8 May 2018 • 1 answer